# SDR DHL2002802555

- Difficulty date: May 7, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-PIT BELLY DOOR EXTERNAL SKIN RT UPPER CORNER CRACKED 2 INCHES AROUND STA 520.000.  PERFORMED MAJOR REPAIR PER EO DHL020504, EO-3046, EO SEMAN 2002569.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER EO DHL 020504, EO 3046, EO SEMAN 2002569.
